# SDR WWMA9600031

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 957
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AHA1737
- Condition: Deflated
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN TIRE DEFLATED ON TOUCHDOWN ROLL.  MAINTENANCE REPLACED THE RIGHT MAIN WHEEL ASSEMBLY AND PERFORMED A TIRE BURST/SHEDDING INSPECTION.  NO DAMAGE WAS FOUND AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
